# SDR P2EA97097

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK - UPPER FUSELAGE BS 1088 WL 222 AND LBL 32 SKIN WITH DENT OUT OF LIMITS IAW SRM 53-30-1 FIG 1 BETWEEN STR 18L AND 20L.  REPAIRED FUSELAGE SKIN BETWEEN BS 1088 AND BS 1094.  STR 18L AND STR 20L DUE TO DENT, OUT OF LIMITS IAW COOPESA EO COO-3 53-559-97 DATED DCC.9 1997 AND COOPESA DWG 353-461-97 DATED DEC 9, 1997.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER DESIGNATION NR SW-810, DATED DEC 12, 1997.  (X)
